# SDR DALA2018080104808

- Difficulty date: July 30, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N3732J
- Make and model: Boeing 737832
- Aircraft serial: 30380
- Aircraft time: 53,222 hours, 24,987 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK INTERCOSTAL BTW STA 277 AND 285 LBL=0, BTW STA344 AND 360 LBL=12 ALSO BTW STA 305 AND 320 RBL=31 AT CABIN FLOOR STRUCTURE WET AREA. INTERCOSTAL BTW STA 277 AND 285 LBL=0, BTW STA344 AND 360 LBL=12 ALSO BTW STA 305 AND 320 RBL=31 AT CABIN FLOOR STRUCTURE WET AREA WERE REMOVED AND REPLACED PER SRM 51-40-05 AND SRM 51-40-02.
